# SDR AALA981446

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF UPPER HINGE CASE FRAME ON FWD ENTRY DOOR CUT OUT.  REMOVED AND REPLACED UPPER HINGE CASTING PER SRM 51-10-1.  (M)
